Universiti Teknologi Malaysia Institutional Repository

A note on similarity solutions of navier-stokes equations

Fakhar, Kamran and Hayat, Tasawar and Cheng, Yi and S. Amin, Norsarahaida (2010) A note on similarity solutions of navier-stokes equations. Communications in Theoretical Physics, 53 (3). 575 - 578. ISSN 02536102

Full text not available from this repository.

Official URL: https://doi.org/10.1088/0253-6102/53/3/33


This note looks at the two similarity solutions of the Navier–Stokes equations in polar coordinates. In the second solution an initial value problem is reduced into generalized stationary KDV and hence integrable.

Item Type:Article
Uncontrolled Keywords:navier-stokes equation, stationary KDV, symmetry solutions
Subjects:Q Science > QA Mathematics
ID Code:22813
Deposited By: Narimah Nawil
Deposited On:02 Sep 2017 15:21
Last Modified:14 Mar 2018 02:02

Repository Staff Only: item control page